# SDR DXTA2025090304778

- Difficulty date: August 31, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N907QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0321
- Aircraft time: 3,383 hours, 2,265 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LATCH WILL NOT ENGAGE ON THE MAIN CABIN DOOR FROM THE INSIDE OR THE OUTSIDE. THE DOOR IS CURRENTLY OPEN.   ARRIVED AT AIRCRAFT AND CONFIRMED PILOT WRITE UP MAIN CABIN DOOR WILL NOT LATCH. TECH ATTEMPTED TO MOVE THE INTERIOR DOOR HANDLE TO FIND THE DOOR LATCH/LOCKING MECHANISM TO BE JAMMED/BOUND UP. PERFORMED GVI OF MAIN CABIN DOOR PINS AND MEASUREMENTS. DISASSEMBLED MAIN CABIN DOOR TO FIND THE FWD BOTTOM PIN OVER CENTER. ADJUSTED PUSH RODS TO RELEASE TENSION ON PIN. ADJUSTED PIN TO WITHIN LIMITS. REASSEMBLED MAIN CABIN DOOR OPS CHECK GOOD ALL WORK PERFORMED IN REF TO AMM 52-10-04, 52-10-14, 52-10-50.
